ophthalmologist-icon
Vision problems
I have consulted Eye specialist. He told me that I have some layer / spot on cornea of my right eye. Hence I have some Vision problems. He advice me to take Oxy-G capsule for three months one capsule every night after meal . But I have not gotten good result. Kindly advise me what to do. With regards
17 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Could be a dry eye problem.
Next Steps
use any lubricant eye drop
Health Tips
take consultation for better guidance
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.